JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • ON UNIVERSAL COVERINGS OF LIE TORI
  • Khalili, Valiollah ;
  • Bulletin of the Korean Mathematical Society, volume 49, issue 6, 2012, Pages 1199~1211
  • DOI : 10.4134/BKMS.2012.49.6.1199
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • ON THE MEAN VALUES OF L(1, χ)
  • Wu, Zhaoxia ; Zhang, Wenpeng ;
  • Bulletin of the Korean Mathematical Society, volume 49, issue 6, 2012, Pages 1303~1310
  • DOI : 10.4134/BKMS.2012.49.6.1303
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • A HARDY INEQUALITY ON H-TYPE GROUPS
  • Xiao, Yingxiong ;
  • Bulletin of the Korean Mathematical Society, volume 49, issue 6, 2012, Pages 1335~1348
  • DOI : 10.4134/BKMS.2012.49.6.1335
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)